# SDR AALA20110614DFW01

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 53,160 hours, 25,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  FOLLOWED QRH PROCEDURE AND LIGHT EXTINGUISHED AFTER FOUR SECONDS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT PERI SEALS TO PRIMARY HEAT EXCHANGER LEAKING AND PNEAMATIC AIR CONTROL THERMOSTAT LEAKING.  REPLACED PERI SEALS, THERMOSTAT AND SECURED CLAMPS FROM AIR CYCLE MACHINE TO HEAT EXCHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
